Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 39, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 3, 2014, 8:29 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2014, 8:29 AM CDT (13:29 UTC)
- Expired
- Jun 3, 2014, 2:59 PM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
161
WHUS73 KGRB 031329
MWWGRB
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
829 AM CDT TUE JUN 3 2014
...GUSTY WEST TO NORTHWEST WINDS THIS MORNING WILL SUBSIDE THIS
AFTERNOON...
.GUSTY NORTHWEST WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON.
LMZ521-522-541>543-032100-
/O.NEW.KGRB.SC.Y.0039.140603T1329Z-140603T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
829 AM CDT TUE JUN 3 2014
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON.
* WINDS...WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW
GUSTS TO 30 KNOTS THIS MORNING...WILL SUBSIDE TO 10 TO
15 KNOTS THIS AFTERNOON.
* WAVES...2 TO 4 FEET THIS MORNING SUBSIDING TO 1 TO 3 FEET LATER
THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$
ECKBERG2 follow-up statements
484 WHUS73 KGRB 031516 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CDT TUE JUN 3 2014 ...GUSTY WEST TO NORTHWEST WINDS WILL SUBSIDE THIS AFTERNOON... .GUSTY NORTHWEST WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON. LMZ521-522-541>543-032100- /O.CON.KGRB.SC.Y.0039.000000T0000Z-140603T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1016 AM CDT TUE JUN 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS INTO EARLY AFTERNOON...WILL SUBSIDE TO 10 TO 15 KNOTS LATE THIS AFTERNOON. * WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
519 WHUS73 KGRB 031959 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CDT TUE JUN 3 2014 ...WINDS CONTINUE TO SUBSIDE THIS AFTERNOON... .WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON AND EVENING. LMZ521-522-541>543-032100- /O.CAN.KGRB.SC.Y.0039.000000T0000Z-140603T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 259 PM CDT TUE JUN 3 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE NO LONGER GUSTING OVER 23 KNOTS...THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ECKBERG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 7:09 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 3, 7:09 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 709 AM CDT TUE JUN 3 2014 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 424 AM CDT TUE JUN 3 2014 UPPER LOW...SURFACE TROF MOVING THROUGH CWA ATTM. STRONG PRESSURE RISE LEADING TO SOME GUSTY WINDS OVERNIGHT...WITH WEST WINDS GUSTING BETWEEN 25 AND 30 KTS FOR A FEW HOURS AS IT PASSES. SHOWERS ASSOCIATED WITH SYSTEM PASSING THROUGH NORTHWOODS...WITH FEW HUNDREDS MEASURING. THIS SYSTEM EXPECTED TO PASS OFF TO THE EAST QUICKLY THIS MORNING. GUSTY WINDS WILL DIMINISH BY AFTERNOON WITH SCT TO BKN CU EXPECTED. MAIN ISSUE THIS PERIOD...IS PCPN CHANCES OVERNIGHT INTO WED MORNING. EC AND GFS REMAIN ON SIMILAR COURSE. UPPER PATTERN REMAINS PROGRESSIVE/ZONAL. ENERGY EXITING CALIFORNIA TROF TO MOVE QUICKLY EAST INTO CENTRAL U.S. WITH WAVE FORMING ALONG FRONT TO SOUTH OF THE STATE. INSTABILITY WELL SOUTH OF AREA...WITH LOW LEVEL JET FOCUSED INTO NORTHERN IL AROUND MIDNIGHT TONIGHT...INTO NORTHERN IN BY MORNING. MCS DEVELOPMENT EXPECTED WELL SOUTH OF AREA...THOUGH JET MAX PASSING OVER NORTHERN WI...PROVIDES SOME LIFT OVER SOUTHERN HALF OF WI. HAVE DROPPED POPS SOUTH THROUGH THE PERIOD...KEEPING SLIGHTS AND CHANCE POPS FAR SOUTH CWA GIVEN PROXIMITY OF JET. CLOUDS AND EAST WINDS ON WED TO LIMIT TEMPS...TO 60S SOUTHEAST TO LOWER HALF OF 70S ELSEWHERE. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 424 AM CDT TUE JUN 3 2014 MEAN FLOW REMAINS STATUS QUO THRU THE UPCOMING WEEKEND WITH UPR RDGS OVER THE ERN PACIFIC AND ALONG THE SRN TIER OF STATES...AND A LOW AMPLITUDE PROGRESSIVE FLOW OVER THE NRN TIER OF STATES WITH A SERIES OF SHORTWAVE TROFS MOVING THRU. FCST ISSUES AARE IN THE SMALLER DETAILS AND WHETHER ANY WEAK FRONTAL BOUNDARY OR MID-LEVEL SHORTWAVE COULD KICK OFF A FEW SHWRS AND MESS UP OUR DRY FCST THRU FRI NGT. STILL APPEARS THE BEST CHC OF SEEING PCPN WOULD BE SAT NGT/SUNDAY WITH THE MAIN SHORTWAVE TROF. TEMPS WL SEE-SAW THRU THE EXTENDED FCST AND LIKELY END UP CLOSE TO NORMAL. MDLS REMAIN CONSISTENT IN SENDING A RDG OF HI PRES INTO THE WRN GREAT LAKES WED NGT. THIS SFC RDG TO BRING A DRY AIR MASS INTO NE WI WITH ORIGINS FROM HUDSON BAY. UNDER MOSTLY CLEAR SKIES AND LIGHT WINDS...TEMPS SHOULD HAVE NO PROBLEM DROPPING OFF WITH READINGS IN THE 40-45 DEG RANGE NORTH...45-50 DEG RANGE SOUTH. A PRONOUNCED SHORTWAVE TROF PUSHING ACROSS SW CANADA WL ALLOW AN UPR RDG TO BUILD ACROSS THE GREAT LAKES ON THU. THE SFC RDG REMAINS INTACT FROM HUDSON BAY SW THRU THE GREAT LAKES TOWARD THE MID-MS VALLEY. THESE TWO FEATURES ARE MORE THAN ENUF TO KEEP A DRY FCST INTACT FOR THU UNDER MOSTLY SUNNY SKIES. MAX TEMPS ARE EXPECTED TO BE CLOSE TO NORMAL WITH MOST LOCATIONS IN THE 70-75 DEG RANGE... BUT ONLY IN THE 60S NEAR LAKE MI THANKS TO ONSHORE WINDS. THE MDLS DO INDICATE A LITTLE WEAKNESS IN THE UPR RDG HEADED INTO THU NGT AS A WEAK SHORTWAVE TROF MOVES THRU THE AREA. WHILE THE MAJORITY OF THE MDLS REMAIN DRY THRU THE NGT...THERE MAY BE ENUF MID-LEVEL FORCING/INSTABILITY TO KICK OFF A FEW SHWRS ACROSS THE NORTH. OTHERWISE...ENUF DRY AIR IN PLACE WOULD FAVOR KEEPING THE REST OF THE FCST AREA DRY THU NGT. A BIT MORE CLOUD COVER WL PREVENT TEMPS FROM DROPPING OFF AS FAR AS WED NGT. INSTEAD...LOOK FOR MIN TEMPS TO END UP IN THE UPR 40S TO LWR 50S. THIS LITTLE UPR TROF SHIFTS EAST BY FRI WITH THE MODEST UPR RDG BECOMING RE- ESTABLISHED OVER THE WRN GREAT LAKES. DO NOT SEE ANY OTHER TRIGGER EVIDENT FOR PCPN DEVELOPMENT...THEREFORE WL BRING ONE MORE DRY DAY TO NE WI. A RETURN TO A MORE SOUTHERLY WIND TRAJECTORY SHOULD BRING WARMER/SLIGHTLY MORE HUMID CONDITIONS TO WI WITH MAX TEMPS REACHING THE MID TO UPR 70S AWAY FROM LAKE MI. AS THE PRIMARY SHORTWAVE TROF MOVES ACROSS THE PLAINS ON SAT...A CDFNT IS PROGGED TO SLOWLY PUSH TOWARD NW WI. IN ADDITION...THE MDLS SHOW A SEPARATE WEAKER SHORTWAVE TROF LIFTING NE TOWARD THE MIDWEST. INCREASING LOW-LEVEL MOISTURE AND MID-LEVEL FORCING WL GRADUALLY BE ABLE TO OVERCOME THE LAST OF THE DRY AIR AND WL NEED TO MENTION CHC POPS OVER MOST OF THE FCST AREA ON SAT. HIGHER CHCS PLACED ACROSS CNTRL WI...CLOSER TO THE CDFNT/BETTER JET DYNAMICS. MAIN TIME PERIOD FOR SHWRS/TSTMS TO BE SAT NGT INTO SUNDAY AS THE CDFNT FIRST PUSHES THRU WI SAT NGT...FOLLOWED BY THE TRAILING SHORTWAVE TROF ON SUNDAY. EARLY INDICATIONS APPEAR TO POINT TO A LOW RISK OF SEVERE AS INSTABILITY PARAMETERS/SHEAR VALUES ARE SUFFICIENT FOR THUNDER...BUT NOT STRONG ENUF TO HAVE THESE STORMS BECOME SVR. PCPN CHCS ARE EXPECTED TO DIMINISH SUNDAY NGT WITH DRY CONDITIONS FOR MON AS AN AREA OF HI PRES MOVES INTO THE GREAT LAKES. A COOL DOWN IN TEMPS CAN BE EXPECTED DUE TO THE PCPN ON SUNDAY AND CAA ON MON. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 602 AM CDT TUE JUN 3 2014 CLOUDS AND SHOWERS WITH UPPER LEVEL SYSTEM WILL EXIT THE REGION THIS MORNING...WITH A FEW VFR CIGS WITH AFTN CU POSSIBLE THIS AFTERNOON. GUSTY WEST TO NORTHWEST WINDS THIS MORNING WILL CONTINUE THIS MORNING...DIMINISHING DURING THE AFTERNOON. MID AND HIGH CLOUDS WILL INCREASE LATE TONIGHT AS CONVECTIVE SYSTEM PASSES SOUTH OF THE STATE. SMALL CHANCE OF SHOWERS REACHING KOSH...AND KY50 BY WED MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TE LONG TERM......KALLAS AVIATION.......TE
Hazardous weather outlook, Jun 3, 3:55 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CDT TUE JUN 3 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 355 AM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-040900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 355 AM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NORTHWEST WINDS WILL GUST TO AROUND 25 KTS FOR A FEW HOURS THIS MORNING AS A LOW PRESSURE TROUGH MOVES THROUGH. SMALL CRAFT ARE URGED TO USE CAUTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...THERE MAY BE STRONGER WIND GUSTS ASSOCIATED WITH ANY OF THE THUNDERSTORM ACTIVITY. TE/AK
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.